MAUDE Adverse Event Report: ARTHREX, INC. APOLLORF¿ XL90, ASPIRATING ABLATOR 90°; ELECTROSURG CUT/COAG DEVICE

ARTHREX, INC. APOLLORF¿ XL90, ASPIRATING ABLATOR 90°; ELECTROSURG CUT/COAG DEVICE
Model Number APOLLORF¿ XL90, ASPIRATING ABLATOR 90°
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 04/21/2025, it was reported by a distributor via (b)(4) that an ar-9821 apollorf xl90 radio frequency tip detaches.This occurred during a hip arthroscopy procedure on (b)(6) 2025 that was completed with another product.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse due to use error/mishandling.

Brand Name
APOLLORF¿ XL90, ASPIRATING ABLATOR 90°
Common Device Name
ELECTROSURG CUT/COAG DEVICE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21966817
Report Number1220246-2025-01904
Device Sequence Number18246361
Product Code GEI
UDI-Device Identifier00888867267220
UDI-Public(01)00888867267220(11)240301(17)290228(10)75408201
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K161581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPOLLORF¿ XL90, ASPIRATING ABLATOR 90°
Device Catalogue NumberAR-9821
Device Lot Number75408201
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown